MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570530
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a0401 captures the investigation findings of stent retrieval loop broken.H11: the wallflex biliary stent and its delivery system was returned for analysis.Visual examination of the returned device revealed that the stent was deployed, and the clear outer sheath was kinked.In addition, the stent retrieval loop was broken.No other problems were noted with the stent and the delivery system.Product analysis could not confirm the reported event of stent partially deployed as the returned stent was found deployed.The investigation concluded that the observed damages of stent retrieval loop broken, and clear outer sheath kinked were most likely due to procedural factors encountered during the procedure.It may be that tortuosity of the procedure, and the manipulation or technique used by the physician, limited the performance of the device and contributed to the observed damages.Due to the lack of objective evidence supporting the reported event, the review and analysis of all available information concluded that the most probable cause is no problem detected.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was to be implanted in the biliary tract to treat a malignant tumor during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stent could not be fully deployed.The procedure was completed using another of the same device.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.Note: this event has been deemed a reportable event based on the investigation finding of stent retrieval loop was broken.Please see block h11 for full investigation details.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22715080
Report Number3005099803-2025-03806
Device Sequence Number9924141
Product Code FGE
UDI-Device Identifier08714729764915
UDI-Public(01)08714729764915(17)260109(10)33182343
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model NumberM00570530
Device Catalogue NumberM00570530
Device Lot Number0033182343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight66 KG